MathSciNet Relay Station
MathSciNet bibliographic data
MR2434298 35J10 (60H30)
Pinsky, Ross G. A probabilistic approach to bounded/positive solutions for Schrödinger operators with certain classes of potentials. Trans. Amer. Math. Soc. 360 (2008), no. 12, 6545–6554.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement